On Intuitionistic fuzzy completely continuous mappings
Author(s) Sharmila S, I Arockiarani
Abstract The objective of this paper is to introduce intuitionistic fuzzy completely continuous functions and to study some of their properties. The relationship between the intuitionistic fuzzy completely continuous functions and few intuitionistic fuzzy continuous mappings are also discussed. Finally we formulate the notion of intuitionistic fuzzy homeomorphism in fuzzy topological space and investigate their characterizations.rnMathematics Subject Classification: 54A40, 03E72.
Pages: 572-579 | 666 Views 10 Downloads
How to cite this article:
Sharmila S, I Arockiarani. On Intuitionistic fuzzy completely continuous mappings. International Journal of Applied Research. 2015; 1(8): 572-579.